# SDR FDEA2020032590603

- Difficulty date: March 9, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NDA6014
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUT-OUT - LOWER AFT CORNER - DOUBLER/TRIPLER GOUGED. REMOVED DAMAGED DOUBLERS AND REPLACED WITH NEW DOUBLERS,REF SRM 53-50-  00,FIG26.
